# SDR CA010201006

- Difficulty date: September 25, 2000
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Boeing 767275
- Aircraft time: 54,016 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shaft
- Part number: 77655557
- Condition: Failed
- Location: Bleed Controller
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) STARTING DESCENT FROM 33,000 FEET, LEFT HAND ENGINE COMPRESSOR STALL, AS SOON AS ENGINE WENT TO IDLE EXHAUST GAS TEMPERATURE WENT CLOSE TO MAXIMUM RED. ENGINE WAS SHUT DOWN. ON PRELIMINARY BORESCOPE INSPECTION FOUND 5TH STAGE BLADES BENT.AFTER INVESTIGATION, THE COMPRESSOR STALL WAS DUE TO THE FAILURE OF THE EVBC (ENGINE VANE-BLEED CONTROLLER)  WHICH HAD A BROKEN SHAFT. THIS CAUSE THE VANES TO CLOSE AND THE NR 3 BLEED TO OPEN.THE DAMAGE WAS LIMIT TO SOME C5 BLADES BENT.ENGINE CHANGED.
